I was diagnosed with Hasimoto's Thyroidism about 2 years ago, and had been taking .1mg or Synthroid since then. This past fall I wanted to try reducing my chlorestoral by excercising 30 minutes (running and walking) each day. I was able to get my weight heading downward, but then I began feeling anxiety, had hot flashes, had cramps in my legs and stomach, lost my appetite and lost weight after I stopped exercising. After about a months, I decided to get a physical to see if I had a chemistry imbalance, but my TSH , T3 and T4 values were in the middle of the normal range. After another month, I felt like I was losing control (stress from the economic condition didn't help), so I cut my dosage in half for several days before I could get in to see my doctor. I began feeling better, and my doctor gave me a new prescription for .075 mg of synthetic thyroid hormone. I also was retested on TSH, T3, T4, Free Thyroxine, Thyroid Peroxidase AB, and Thyroglobulin AB. I feel better with the lower dosage, but feel like an even lower dosage may help; does anyone have any similar experiences?
It is possible to lower the T4 med a fraction more (probably taking 75mcg 5 times a week and 62.5mcg twice a week but you run the big risk of going hypo.
Obvioulsy consult yr Doctor before doing this.
I was on a dosage for months and eventually out of the blue went hyper (early stages after RAI). I then cut it down and then started 'tweaking my meds'.
Needless to say, I was great until the ALMIGHTY FLU blew my TSH up from 2.3 to 6.1!
I have now increased again as Hypo isnt much fun lol.
And done a 2nd increase as the first increase wasnt enough.
Over time our bodies change and sometimes the dose we was on is either too much or not enough so 'tweaking' is needed.
Post yr levels here and then we can all get a good idea of just whats going on.
Personally my opinion is you lost weight and with the exersise the dosage was too high for you.
Good Luck :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.